# SDR AALA202212216768

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737-8
- Aircraft serial: 31231
- Aircraft time: 20,559 hours, 8,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FLIGHT ATTENDANT LEFT HAND OUTBOARD EMERGENCY FLASHLIGHT PUSH TO TEST BUTTON INOPERATIVE. REPLACED FLASHLIGHT PER AMM 25-64-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
